# SDR JR2R20170309484

- Difficulty date: March 9, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Aircraft serial: 49557
- Aircraft time: 62,958 hours, 31,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5953050367
- Condition: Corroded
- Location: Bs 237-256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SERVICE PANEL CUTOUT CORRODED AT LOWER EDGE. REPAIRED THE DOUBLER IAW EA 30-2017-042.
